# SDR CA970904030

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: M7
- Condition: Rough
- Location: Pitch Plate
- Part time: 4,289 hours
- Component: 350A33200401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIFE LUBRICATED BALL BEARINGS ON THE TAIL ROTOR PITCH CHANGE PLATE WERE ROUGH AND RACHETY, AND FELT HOT TO THE TOUCH.
